# SDR UALA2011101905667

- Difficulty date: October 19, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 75,441 hours, 21,817 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BAD ODOR OVER ENTIRE CABIN AND COCKPIT, DURING FLT AND ON GROUND.  REPLACED RECIRCULATION FILTER IAW AMM.
